# SDR AALA20100711TUL01

- Difficulty date: July 11, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 32,668 hours, 13,436 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS MULTIPLE DENTS AND SCRATCHES ON OUTER DOOR SKIN.  REMOVED AND REPLACED OUTER DOOR SKIN AT AFT CARGO DOOR PER ESO 60651.
